# SDR UPS08851453

- Difficulty date: January 2, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 70,868 hours, 47,279 cycles
- System (JASC): 5755 · Spoilers
- Part: Doubler
- Condition: Gouged
- Location: Nr 3 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 NR 3 LT SPOILER BOARD REPAIR DOUBLER IS GOUGED INBD LWR EDGE.  REMOVED AND REPLACED REPAIR DOUBLER ON NR 3 LT SPOILER BOARD IAW SRM 51-01-09A, AND SRM 57-07-01-0 FIG 005.
